# SDR UPS02837615

- Difficulty date: January 26, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 73,897 hours, 24,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVED STEEL DOUBLER FROM L1 DOOR JAMB EXTERIOR UPPER FWD CORNER.  REPAIRED AREA IAW REO G08505 AND UPS EO DC8-5330-15976-A.
